CSpace  > 计算数学与科学工程计算研究所
OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS
Qin, Lizhen; Xu, Xuejun
2008
Source PublicationSIAM JOURNAL ON SCIENTIFIC COMPUTING
ISSN1064-8275
Volume31Issue:1Pages:608-623
AbstractIn this paper, optimized Schwarz methods with Robin transmission conditions are considered for solving the time-dependent linear algebraic systems resulting from finite element approximations for parabolic problems. We use both analysis and numerical experiments to investigate the convergence behavior. Particularly, we check the influence of the time step size on the convergence rate. We get the estimate of the upper bound of convergence rate 1 - O(min{h(1/2) H(-1/2), h(1/2) H(3/2) tau(-1)}), where h is the mesh size, H is the size of subdomains, and tau is the time step size. Our numerical results show that the convergence rate of this method is fast. We also search for the optimal parameter lambda by experiments and find the rule of its distribution.
Keywordparabolic problem nonconforming finite elements nonoverlapping domain decomposition Robin transmission condition convergence rate optimal parameter
DOI10.1137/070682149
Language英语
Funding Projectnational basic research projects (973)[2005CB321701] ; National Science Foundation (NSF) of China[10731060]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000263104000024
PublisherSIAM PUBLICATIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/6264
Collection计算数学与科学工程计算研究所
Corresponding AuthorQin, Lizhen
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn, Beijing 100864, Peoples R China
Recommended Citation
GB/T 7714
Qin, Lizhen,Xu, Xuejun. OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS[J]. SIAM JOURNAL ON SCIENTIFIC COMPUTING,2008,31(1):608-623.
APA Qin, Lizhen,&Xu, Xuejun.(2008).OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS.SIAM JOURNAL ON SCIENTIFIC COMPUTING,31(1),608-623.
MLA Qin, Lizhen,et al."OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS".SIAM JOURNAL ON SCIENTIFIC COMPUTING 31.1(2008):608-623.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qin, Lizhen]'s Articles
[Xu, Xuejun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qin, Lizhen]'s Articles
[Xu, Xuejun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qin, Lizhen]'s Articles
[Xu, Xuejun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.